# SDR 9705279962

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: P/D Valve
- Part number: 714810
- Condition: Failed
- Location: Rt Enigne
- Part time: 37,553 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE RIGHT ENGINE EPR INDICATION BEGAN DECREASING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE P AND D VALVE, FUEL CONTROL, AND INSPECTED THE ENGINE INLET AND EXHAUST.  LEAK AND OPERATIONAL CHECK OK.  FINAL ANALYSIS REVEALS P AND D VALVE TO BE ROOT CAUSE.
